MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) DOUBLE STAR ADAPTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) DOUBLE STAR ADAPTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 960-535
Medical Device Problem Codes Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
A medtronic representative reported that, while outside of a procedure, the teeth on the double star adapter were worn.No additional information was provided.There was no patient present when this issue was identified.

Brand Name
DOUBLE STAR ADAPTER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6456894
Report Number1723170-2017-01479
Device Sequence Number562920
Product Code HAW
UDI-Device Identifier00681490915939
UDI-Public00681490915939
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number960-535
Device Lot Number120829
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2017
Initial Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1